Journal of Differential Geometry

Uncountably many exotic $\mathbf{R}^4$'s in standard 4-space

Stefano De Michelis and Michael H. Freedman

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 35, Number 1 (1992), 219-254.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214447810

Digital Object Identifier
doi:10.4310/jdg/1214447810

Mathematical Reviews number (MathSciNet)
MR1152230

Zentralblatt MATH identifier
0780.57012

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 57R55: Differentiable structures 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]

Citation

De Michelis, Stefano; Freedman, Michael H. Uncountably many exotic $\mathbf{R}^4$'s in standard 4-space. J. Differential Geom. 35 (1992), no. 1, 219--254. doi:10.4310/jdg/1214447810. https://projecteuclid.org/euclid.jdg/1214447810.


Export citation